# SDR 08282005A

- Difficulty date: August 28, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: UE36
- Aircraft time: 20,647 hours, 31,566 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Structure
- Condition: Worn
- Location: Le Flap
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD FLAP HAS A WORN SPOT.  RIGHT INBD FLAP WELL HAS A CRACK.  STILL WORKING THE DISCREPANCY.
